skin-hair-icon
Skin related problems
I have rashes on my inner thigh, I used quadriderm cream and also I used dettol to wash it, after some time rashes and itching problem gone but I got black marks on it and again it spreading on the thigh. Now what should I do to stop it..
233 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Govind S Mittal
Dermatologist 8 yrs exp Bangalore
It's not gone and is still infected. This is mostly a fungal infection. Don't use dettol!!! Fungal infection is quite common, especially more common in men. This is often related to humidity, tight clothing, excess sweating and accumulation of moisture. You'll need to keep the area dry, wear lose clothing. You'll need to see a dermatologist for confirmation of infection and treatment with oral antifungals and creams. If there's resistance to one particular medicine another medicine may be needed depending on your improvement. DO NOT USE OVER THE COUNTER CREAMS LIKE BETNOVATE GM OR PAN DERM OR QUADRIDERM.. Many of These creams have been recently banned. these creams will only prolong the infection. Hope this helps. See a dermatologist at the earliest.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.